Skip to Main content Skip to Navigation
Journal articles

Optimization of Deterministic Timed Weighted Marked Graphs

Document type :
Journal articles
Complete list of metadata

https://hal-amu.archives-ouvertes.fr/hal-01785971
Contributor : Isabel Demongodin Connect in order to contact the contributor
Submitted on : Friday, May 4, 2018 - 6:01:14 PM
Last modification on : Tuesday, October 19, 2021 - 10:59:53 PM

Links full text

Identifiers

Citation

Zhou He, Zhiwu Li, Alessandro Giua. Optimization of Deterministic Timed Weighted Marked Graphs. IEEE Transactions on Automation Science and Engineering, Institute of Electrical and Electronics Engineers, 2017, 14 (2), pp.1084 - 1095. ⟨10.1109/TASE.2015.2490538⟩. ⟨hal-01785971⟩

Share

Metrics

Record views

411